Alert archive / Mississippi / Flash Flood Warnings in 2006

Flash Flood Warning 10, NWS Jackson, MS

May 10, 2006Lowndes County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 10, 2006, 11:15 AM CDT for Lowndes County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 11:15 AM CDT (16:15 UTC)
Expired
May 10, 2006, 1:15 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-268 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 101616
FFWJAN
MSC087-101815-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1115 AM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI
  THIS INCLUDES THE CITIES OF...GOLDEN TRIANGLE AIRPORT...COLUMBUS
  AFB...COLUMBUS

* UNTIL 115 PM CDT

* AT 1115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH TORRENTIAL RAINFALL MOVING EAST INTO LOWNDES 
COUNTY. 

* LOCATIONS IN THE WARNING INCLUDE COLUMBUS...CALEDONIA...NEW HOPE 
AND CRAWFORD. 

UP TO FIVE INCHES OF RAIN FELL IN THE WARNING AREA IN THE PAST 24 
HOURS...AND ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE 
POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

AND REMEMBER...TURN AROUND DONT DROWN.

LAT...LON 3329 8831 3330 8866 3350 8865 3350 8860
      3354 8851 3353 8848 3361 8846 3366 8850
      3368 8837 3374 8830 3374 8825

$$

EEC
1 follow-up statement
000 
WGUS74 KJAN 101739
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1236 PM CDT WED MAY 10 2006

MSC087-101815-
LOWNDES MS-
1236 PM CDT WED MAY 10 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
LOWNDES COUNTY...

AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED 
AREA.  

THE HEAVIEST RAINFALL IS OVER SOUTHERN PORTIONS OF LOWNDES COUNTY.

ADDITIONAL RAINFALL AMOUNTS UP TO 1 INCH ARE POSSIBLE IN THE WARNED 
AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3329 8831 3330 8866 3350 8865 3350 8860
      3354 8851 3353 8848 3361 8846 3366 8850
      3368 8837 3374 8830 3374 8825

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 10, 10:30 AM CDT, 45 minutes earlier.

Area forecast discussion, May 10, 10:30 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1030 AM CDT WED MAY 10 2006

.DISCUSSION...ACTIVE WX DAY ALREADY UNDERWAY WITH ONLY MORE ACTION
TO COME. THIS UPDATE IS MAINLY TO PASS ALONG THE LATEST THOUGHTS ON
THE EVOLUTION AND TO ADJ CURRENT FORECAST FOR LASTEST TRENDS ON
TEMPS AND INCREASE THE POPS.

EARLY MORNING CONVECTION PUSHED THROUGH WAY MORE THAN ANTICIPATED
YESTERDAY...ALTHOUGH NOT A TOTAL SURPRISE. THIS LAID A VERY NICE SFC
BOUNDARY FROM JUST S OF GLH TO JUST S OF MEI. THE SECOND ROUND OF
CONVECTION MOVED OUT OF AR EARLIER THIS MORNING  AND IS NOW MOVING
ACROSS THE HWY 82 CORRIDOR. THIS FEATURE IS KEY AS IT IS JUST
REINFORCING THE SFC BOUNDARY. EXTREMELY UNSTABLE AIR EXIST TO THE
SOUTH WITH 3000-4000 MLCAPE POSSIBLE. THE MAIN ISSUE IN THE WARM
SECTOR IS CAPPING. MUCH STRONGER CAP EXISTS TO OUR WEST WITH THE CAP
STEADILY ERODING THE FURTHER E YOU GO AND THEN NO CAP N OF THE SFC
BOUNDARY. THE FORCING THAT IS MOVING IS SHOULD BE MORE THAN
SUFFICIENT ENOUGH TO ERODE THE CAP E OF THE MS RIVER. AT THIS
TIME...ALONG AND N OF THE BOUNDARY...IT IS RATHER EASY FOR THE
STORMS TO DEVELOP AND WITH THE ELEVATED INSTABILITY MORE THAN
SUFFICIENT TO SUPPORT SVR STORMS. DUE TO THE AMOUNT OF
INSTABILITY...SIG HAIL (GOLFBALL TO BASEBALL) AND SIG WINDS WILL ALL
BE POSSIBLE. A DAMAGING SIG SQUALL LINE IS WHAT IM MOST CONFIDENT
IN. HOWEVER. IF ANY STORMS CAN GET GOING JUST IN ADVANCE OF THE
STRONG FORCING AND TRACK E AND SE NEAR THE SFC BOUNDARY...TORNADOES
WILL BE POSSIBLE. WITH THAT...CONDITIONS WILL SUPPORT THE
POSSIBILITY OF STRONG TORNADOES AS WELL. EVEN IF WE DONT GET
ISOLATED CELLS AHEAD OF THE LINE...THE SQUALL LINE WILL BE NASTY
ENOUGH TO SUPPORT A FEW TORNADOES.

AT THIS TIME...TIMING ON THE SYSTEM LOOKS TO BE NOON TO 2 PM ACROSS
THE NW AND W-CENTRAL...1-3 PM FOR TRACE AND WEST...3-7 PM EASTERN
SECTIONS. WITH THAT TIMING...IM EXPECTING THE WORST STORMS TO BE
LOCATED ROUGHLY 40-50 MILES EITHER SIDE OF THE SFC BOUNDARY. THIS
WOULD GENERALLY BE JUST S AND THEN N OF I-20 AND ALONG AND S OF HWY
82. I WILL UPDATE THE HWO TO SUPPORT THIS EVOLUTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       86  54  77  51 /  97  50   0   0
MERIDIAN      86  54  77  48 /  98  68   2   0
VICKSBURG     87  54  78  52 /  96  37   0   0
HATTIESBURG   88  59  80  50 /  79  65   4   0
NATCHEZ       85  55  79  50 /  79  36   0   0
GREENVILLE    76  50  76  50 / 100  29   0   0
GREENWOOD     76  51  74  49 / 100  42   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR MSZ018-
     MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-
     MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039.

LA...NONE.
AR...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS AFTERNOON FOR ARZ074-
     ARZ075.

&&

CME
Hazardous weather outlook, May 10, 5:57 AM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
557 AM CDT WED MAY 10 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
111057-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
557 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A COMPLEX OF SEVERE THUNDERSTORMS THAT MOVED THROUGH THE HIGHWAY
82 CORRIDOR OVERNIGHT AND EARLY MORNING HAS SET THE STAGE FOR AN
OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING ISOLATED TORNADOES
MAINLY THIS AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER
WILL BE IN ORDER WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS
ALSO POSSIBLE.

A WARM CAPPING LAYER ALOFT SHOULD KEEP VERTICAL MOTION AT BAY
THROUGH THE MIDDAY HOURS. THEN...SCATTERED SEVERE STORMS WILL
BECOME LIKELY AS DAYTIME HEATING COMBINES WITH VERY RICH MOISTURE
AND INCREASING LOW LEVEL WIND SHEAR DURING THE AFTERNOON HOURS.
AN OUTFLOW BOUNDARY FROM EARLY MORNING STORMS SHOULD BE LOCATED
BETWEEN INTERSTATE 20 AND HIGHWAY 82 AS A COLD FRONT SWEEPS IN
FROM THE WEST BY LATE AFTERNOON. INTERACTING BOUNDARIES WILL MEAN
INITIALLY SUPERCELL DEVELOPMENT THAT WILL EVENTUALLY CONGEAL INTO
LINE SEGMENTS AND CLUSTERS BEFORE A SQUALL LINE FORMS EARLY
TONIGHT ROUGHLY ALONG THE NATCHEZ TRACE PARKWAY. THE LINE WILL
THEN QUICKLY CROSS THE REST OF EAST MISSISSIPPI
BEFORE MIDNIGHT.

ALL RESIDENTS SHOULD REMAIN WEATHER ALERT TODAY AND TAKE
PROTECTIVE ACTIONS WHEN SEVERE WEATHER IS SIGHTED OR WARNINGS ARE
ISSUED.

...FLOODING...
OVERNIGHT RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF
HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM
ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT FROM
NOON TO 6PM FOR SOUTHEAST ARKANSAS AND PORTIONS OF NORTH
MISSISSIPPI. AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS
THE OUTLOOK AREA.

DEWPOINT VALUES ACROSS ENTIRE THE OUTLOOK AREA WILL CLIMB ABOVE
70 DEGREES TODAY TO HELP PRODUCE PERIODS OF HEAVY RAIN WITH ALL
SHOWERS AND THUNDERSTORMS. BESIDES THE FLOODING POTENTIAL ALONG
THE HIGHWAY 82 CORRIDOR...PONDING OF WATER ON ROADWAYS AND OTHER
LOW LYING AREAS WILL LIKELY OCCUR BEFORE ALL THE RAIN ENDS THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED ON WEDNESDAY...OTHERWISE
SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT TUESDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 10, 9:46 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             8 W HOLCOMB             33.76N 90.12W
05/10/2006  M0.75 INCH       GRENADA            MS   PUBLIC

            REPORTED ALONG HIGHWAY 8.

&&

CAMPBELL
Local storm report, May 10, 9:48 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
948 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     HAIL             ALLIGATOR               34.09N 90.72W
05/10/2006  M0.75 INCH       BOLIVAR            MS   TRAINED SPOTTER

&&

CAMPBELL
Local storm report, May 10, 9:51 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
951 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
05/10/2006                   BOLIVAR            MS   CO-OP OBSERVER

            WIDESPREAD STREET FLOODING REPORTED.

&&

CAMPBELL
Local storm report, May 10, 9:57 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     6 SSE ACKERMAN          33.23N 89.13W
05/10/2006                   CHOCTAW            MS   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN ALONG HIGHWAY 15.

&&

CAMPBELL
Special weather statement, May 10, 10:38 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1038 AM CDT WED MAY 10 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
101945-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1038 AM CDT WED MAY 10 2006

...OUTBREAK OF SEVERE THUNDERSTORMS EXPECTED ACROSS THE REGION THIS
AFTERNOON AND EVENING...

AN OUTBREAK OF SEVERE STORMS PRODUCING WIDESPREAD DAMAGING WINDS...
VERY LARGE HAIL...AND ISOLATED TORNADOES ARE EXPECTED ACROSS THE
REGION THIS AFTERNOON AND EVENING.

STRONG TO SEVERE THUNDERSTORMS WERE CURRENTLY ONGOING ACROSS
NORTHEAST MISSISSIPPI. THESE STORMS WILL MOVE OUT OF THE AREA AROUND
MIDDAY. ANOTHER AREA OF STRONG TO SEVERE THUNDERSTORMS OVER
ARKANSAS WILL MOVE INTO EXTREME NORTHWEST MISSISSIPPI...AND POSSIBLY
FAR SOUTHEAST ARKANSAS...BY THE MIDDAY HOURS. SCATTERED
THUNDERSTORMS WILL THEN DEVELOP FROM THE WEST ACROSS NORTHEAST
LOUISIANA AND WEST CENTRAL MISSISSIPPI THIS AFTERNOON...AND THEN
EVENTUALLY SPREAD INTO EAST CENTRAL AND SOUTHEAST MISSISSIPPI BY
LATE AFTERNOON OR EVENING. THE THREAT OF SEVERE WEATHER WILL END
ACROSS THE ENTIRE AREA BEFORE MIDNIGHT AS A STRONG COLD FRONT
PUSHES THROUGH THE AREA.

CONDITIONS ARE VERY FAVORABLE FOR RAPID SEVERE THUNDERSTORM
DEVELOPMENT ACROSS THE ENTIRE AREA. VERY LARGE HAIL...POSSIBLY UP
TO TENNIS BALL OR BASEBALL SIZED...AND WIDESPREAD DAMAGING WINDS
WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. ADDITIONALLY...
ISOLATED STRONG TORNADOES COULD OCCUR.

PEOPLE ACROSS THE REGION SHOULD PAY CLOSE ATTENTION TO THE WEATHER
TODAY AND BE PREPARED TO MOVE TO A PLACE OF SAFETY IF THREATENING
WEATHER APPROACHES OR A WARNING IS ISSUED.

08
Local storm report, May 10, 10:41 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 AM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     TSTM WND DMG     LOUISVILLE              33.12N 89.05W
05/10/2006                   WINSTON            MS   EMERGENCY MNGR

            A FEW TREES REPORTED DOWN ON THE NORTH SIDE OF THE CITY.

&&

CAMPBELL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:01 PM CDTTornado WarningJANJones59 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningJANJones22 min
May 9, 11:23 PM CDTSevere Thunderstorm WarningJANBolivar67 min
May 10, 12:29 AM CDTTornado WarningJANBolivar46 min
May 10, 12:50 AM CDTSevere Thunderstorm WarningJANSunflower55 min
May 10, 1:11 AM CDTFlash Flood WarningJANBolivar, Sunflower3 hr
May 10, 1:16 AM CDTTornado WarningJANSunflower44 min
May 10, 1:21 AM CDTSevere Thunderstorm WarningJANBolivar24 min
May 10, 1:27 AM CDTSevere Thunderstorm WarningJANLeflore48 min
May 10, 1:51 AM CDTSevere Thunderstorm WarningJANGrenada54 min
May 10, 1:57 AM CDTTornado WarningJANLeflore, Sunflower24 min
May 10, 2:23 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower25 min
May 10, 2:29 AM CDTSevere Thunderstorm WarningJANBolivar, Washington55 min
May 10, 2:43 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery, Webster62 min
May 10, 2:48 AM CDTFlash Flood WarningJANGrenada3 hr
May 10, 3:14 AM CDTFlash Flood WarningJANLeflore3 hr
May 10, 3:14 AM CDTSevere Thunderstorm WarningJANLeflore, Sunflower61 min
May 10, 3:37 AM CDTSevere Thunderstorm WarningJANGrenada48 min
May 10, 4:20 AM CDTSevere Thunderstorm WarningJANWebster34 min
May 10, 4:29 AM CDTSevere Thunderstorm WarningJANAttala44 min
May 10, 4:45 AM CDTSevere Thunderstorm WarningJANChoctaw, Winston58 min
May 10, 4:52 AM CDTSevere Thunderstorm WarningJANClay53 min
May 10, 5:08 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more16 hr
May 10, 5:23 AM CDTSevere Thunderstorm WarningJANLowndes42 min
May 10, 8:20 AM CDTFlash Flood WarningJANBolivar16 hr
May 10, 8:32 AM CDTSevere Thunderstorm WarningJANBolivar45 min
May 10, 8:46 AM CDTTornado WarningJANBolivar14 min
May 10, 8:54 AM CDTTornado WarningJANSunflower21 min
May 10, 9:15 AM CDTSevere Thunderstorm WarningJANGrenada45 min
May 10, 9:34 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery56 min
May 10, 9:56 AM CDTSevere Thunderstorm WarningJANWebster49 min
May 10, 10:14 AM CDTFlash Flood WarningJANCarroll, Montgomery2 hr
May 10, 10:33 AM CDTSevere Thunderstorm WarningJANClay28 min
May 10, 10:37 AM CDTSevere Thunderstorm WarningJANOktibbeha38 min
May 10, 11:18 AM CDTSevere Thunderstorm WarningJANBolivar42 min
May 10, 11:35 AM CDTSevere Thunderstorm WarningJANSunflower40 min
May 10, 11:56 AM CDTSevere Thunderstorm WarningJANWashington44 min
May 10, 12:15 PM CDTFlash Flood WarningJANBolivar, Leflore, Sunflower2 hr
May 10, 12:18 PM CDTSevere Thunderstorm WarningJANGrenada42 min
May 10, 12:21 PM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower24 min
May 10, 12:32 PM CDTSevere Thunderstorm WarningJANLeflore43 min
May 10, 12:42 PM CDTFlash Flood WarningJANGrenada2 hr
May 10, 12:52 PM CDTFlash Flood WarningJANNeshoba113 min
May 10, 1:02 PM CDTTornado WarningJANKemper, Lauderdale, Neshoba, Newton28 min
May 10, 1:04 PM CDTSevere Thunderstorm WarningJANHolmes49 min
May 10, 1:23 PM CDTSevere Thunderstorm WarningJANClay22 min
May 10, 1:27 PM CDTTornado WarningJANAttala, Holmes18 min
May 10, 1:29 PM CDTTornado WarningJANKemper, Lauderdale31 min
May 10, 1:39 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha2 hr
May 10, 1:51 PM CDTFlash Flood WarningJANLauderdale114 min
May 10, 2:00 PM CDTSevere Thunderstorm WarningJANLauderdale45 min
May 10, 2:13 PM CDTSevere Thunderstorm WarningJANNoxubee47 min
May 10, 2:15 PM CDTFlash Flood WarningJANNoxubee2 hr
May 10, 2:28 PM CDTSevere Thunderstorm WarningJANYazoo62 min
May 10, 3:06 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren, Yazoo54 min
May 10, 3:12 PM CDTSevere Thunderstorm WarningJANMadison33 min
May 10, 3:30 PM CDTFlash Flood WarningJANIssaquena, Warren, Yazoo2 hr
May 10, 3:33 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey42 min
May 10, 3:38 PM CDTSevere Thunderstorm WarningJANHinds22 min
May 10, 3:41 PM CDTTornado WarningJANWarren64 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANHinds, Madison54 min
May 10, 3:51 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton54 min
May 10, 4:09 PM CDTSevere Thunderstorm WarningJANYazoo45 min
May 10, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningJANClaiborne, Warren57 min
May 10, 4:25 PM CDTTornado WarningJANHinds59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren59 min
May 10, 4:31 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba33 min
May 10, 4:36 PM CDTTornado WarningJANClaiborne, Warren54 min
May 10, 4:37 PM CDTTornado WarningJANAdams, Jefferson53 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningJANScott52 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningJANLauderdale60 min
May 10, 4:51 PM CDTTornado WarningJANScott, Smith39 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningJANNewton46 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningJANMadison24 min
May 10, 5:05 PM CDTTornado WarningJANRankin40 min
May 10, 5:26 PM CDTTornado WarningJANClaiborne, Copiah, Hinds, Warren64 min
May 10, 5:29 PM CDTTornado WarningJANAdams, Franklin, Jefferson61 min
May 10, 5:30 PM CDTSevere Thunderstorm WarningJANScott, Smith60 min
May 10, 5:47 PM CDTSevere Thunderstorm WarningJANJasper, Newton58 min

Nearby

Flash Flood Warnings in Mississippi, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.